# SDR YENA20161007913

- Difficulty date: October 7, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 2063
- Aircraft time: 53,267 hours, 19,027 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE, CORROSION WAS FOUND ON UPPER RT WING TOP SKIN BETWEEN RIB 9 AND RIB 10 , STRINGER 11.  REPAIRED IAW  EC A16-842-01 AND SRM 57-0414-16 PAGES 1 THROUGH 5.
